# SDR ABXA20140806280

- Difficulty date: August 6, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 113T134543
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 FLAP SUPPORT NR 3 TENSION BOLT HOLE HAS A DEFECT INDICATION WITH ROTARY SCAN, HOLE IS REAMED TO .656.  SDR INFO CORRODED L2, PN 113T1345-43, SN NSN, PART NAME NR 1 FLAP SUPPORT FITTING, STRINGER & WS LOC ON ACFT 798.2.  ACFT WAS GNDED.
